# SDR SWAA2024030541558

- Difficulty date: January 16, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 967-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE WITH CORROSION AT R/H INNER CHORD FROM STA 967 TO STA 986.5+6<[01] REMOVED AND REPLACED R/H INNER CHORD FROM STA. 937 TO 1006 REF. SRM 51-40-02-0G-0 DWG NO. 147A8501;[02] VERIFIED STEP 1
